Terry-White-Paracetamol-Suspension-Colour-Free-1-5-Years-200ml

Terry White Chemists Paracetamol 1-5 Years Colourfree Syrup 200ml

For the effective temporary relief of pain and fever.

Description and use

Terry White chemists Paracetamol Suspension is an effective temporary relief of pain and fever associated with teething, headache, earache, immunisation and symptoms of cold and flu. Strawberry Vanilla flavour. Medicine measure enclosed. Suitable for children with asthma who are sensitive to aspirin and NSAIDS. Free from: aspirin, ibuprofen, alcohol, sugar, artificial colour, gluten and lactose.

Dosage

Shake thoroughly before use. USE STRICTLY AS DIRECTED. Give to children aged 1 to 2 years only on healthcare professional advice. Repeat 4 hourly up to 4 times in 24 hours if required. Terry White Chemists Children's Paracetamol Syrup may be mixed with water or fruit juice if required. Do not administer for more than 48 hours or exceed the recommended dose without doctor's advice. Not recommended for infants under 1 year.

Active Ingredients

Paracetamol 24mg/mL.

Inactive Ingredients

Saccharin Sodium and Hydroxybenzoates.

Storage and Disposal

Store below 25°C. DO NOT REFRIGERATE.

Warnings

DO NOT USE IF CAP SEAL ON BOTTLE IS BROKEN. If an overdose is taken or suspected ring the Poisons Information Centre or go to a hospital straight away even if the child feels well, because of the risk of delayed serious liver damage. Do not administer with other products containing paracetamol, unless advised to do so by a doctor or pharmacist.